# SDR SWIA2019052245917

- Difficulty date: May 7, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 37,117 hours, 35,420 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD. FLAP DENTED. (C-CHECK) RO: 05/21/2019 REMOVED AND REPLACED THE RT INBD FLAP IAW AMM. ALL RIGS GOOD, OPERATIONAL TEST GOOD.
